zbMATH — the first resource for mathematics

A theorem on homogeneous differential polynomials in \(R^ 2\). (Italian) Zbl 0546.35010
The author shows that a theorem of G. Bratti [ibid. 69, 169-180 (1983)] on operators \(P(D_ x,D_ y)\) with constant coefficients can be proved by a more geometric method if P is homogeneous. The main part of the paper is the proof of \(D_ x(G(B))=G(B)\) for \(D_ x\)-convex sets \(B\subset {\mathbb{R}}^ 2\), \((G(B)=\{f\in C^{\infty}({\mathbb{R}}^ 2):f|_ B=0\}).\)
Reviewer: W.Watzlawek
35E10 Convexity properties of solutions to PDEs with constant coefficients
35G05 Linear higher-order PDEs
Full Text: Numdam EuDML
[1] G. Bratti , Problema di Cauchy semiglobale in due variabili , in stampa presso Rend. Sem. Mat. di Padova. [2] L. Hormander , Linear partial differential operators , Springer-Verlag , 1969 . MR 404822 | Zbl 0175.39201 · Zbl 0175.39201
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.